# SDR DALA2016040602661

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OTBD PAN, OTBD FACE BETWEEN PROJECTION BEAM 1 AND 2, AND MECHANISM CAM AT FWD CARGO COMPARTMENT DOOR.  PAN WAS REPAIRED IAW ETI-88-16-126, REV 1 AND ERA 543220-14 REV ORIGINAL.
